Exact analytical solution of the internal friction associated with a geometric kink chain oscillating in an atmosphere of paraelastic interstitials and decorated by a dragging point defect

1989-8-15
Oğurtanı, Tarık Ömer
The partial differential equation which describes the geometric kink chain oscillating in an atmosphere of uniformly distributed paraelastic interstitials and, in addition, decorated by a dragging point defect at the midpoint, is solved exactly with use of the Laplace-transformation technique. The internal friction coefficient and the modulus defect are obtained in closed forms which indicate the existence of two separate peaks. The Cole-Cole diagrams are also investigated which show irrevocably the splitting of the original cold-work peak into two subpeaks with an increase of the drag strength of the decorating point defect

Citation Formats
T. Ö. Oğurtanı, “Exact analytical solution of the internal friction associated with a geometric kink chain oscillating in an atmosphere of paraelastic interstitials and decorated by a dragging point defect,” Physical Review B, vol. 40, no. 5, pp. 2873–2878, 1989, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/52063.